# SDR IPXA2016110410236

- Difficulty date: October 21, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 16,635 hours, 10,368 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5Y, MAIN CABIN FLOORBEAM FRAME 79  Y 1580 IS CRACKED REPAIRED IAW EO A300-5310-62249-A.
